# SDR UPS04M42463

- Difficulty date: March 18, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft time: 21,028 hours, 5,292 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, HORIZONTAL STAB RT BARREL NUT HOLE NR 32 FOUND CORROSION AT BOTTOM, SIDEWALL AND BEARING SURFACE.  CORROSION REMOVED PER SRM 51-21-01 VOL 2 REV 34 MATERIAL REMOVED 0.006 INCH.  SLEEVE BUSHING FABRICATED & INSTALLED PER EO MD11-5510-19409-E.  BARREL NUT HOLE REPAIRED PER EN 1157-04 (UPS ENGINEERING FILE NR MD 11-55-20040).
